Quintic surfaces of P 3 having a non singular model with q=p g =0,P 2 0
Rendiconti del Seminario Matematico della Università di Padova, Volume 91 (1994), p. 185-198
@article{RSMUP_1994__91__185_0,
     author = {Craighero, Piercarlo and Gattazzo, Remo},
     title = {Quintic surfaces of $P^3$ having a non singular model with $q = p\_g = 0, P\_2 \ne 0$},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {91},
     year = {1994},
     pages = {185-198},
     zbl = {0830.14013},
     mrnumber = {1289636},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1994__91__185_0}
}
Craighero, Piercarlo; Gattazzo, Remo. Quintic surfaces of $P^3$ having a non singular model with $q = p_g = 0, P_2 \ne 0$. Rendiconti del Seminario Matematico della Università di Padova, Volume 91 (1994) pp. 185-198. http://www.numdam.org/item/RSMUP_1994__91__185_0/

[Ca1] G. Castelnuovo, Sulle superficie di genere zero, Rend. Accad. Naz. Sci. dei XL, Mem. Mat., 10 (3) (1896), pp. 103-123. | JFM 27.0523.01

[EnCh] F. Enriques - O. Chisini, Lezioni sulla teoria geometrica delle equazioni e delle funzioni algebriche, Zanichelli, Bologna (ristampa 1985). | Zbl 0009.15904

[K] Yonggu Kim, On Normal Quintic Enriques Surfaces, Ph.D. Thesis, University of Michigan (1991).

[R] M. Reid, Campedelli, versus Godeaux, Symposia Mathematica Ist. Naz. Alta Matematica, Vol. XXXII (1989), pp. 309-365. | MR 1273384

[Seg] B. Segre, Prodromi di geometria algebrica, Cremonese, Roma (1972). | Zbl 0281.14001

[St1] E. Stagnaro, Constructing Enriques Surfaces from Quintics in Pk3, Algebraic Geometry. - Open Problems, Lectures Notes in Math., Springer Notes in Math. Springer-Verlag (1982), pp. 400-403. | MR 714760 | Zbl 0511.14020

[St2] E. Stagnaro, Canonical and pluricanonical adjoints to an algebraic surfaces, I, R.T. n. 21 Ottobre 1991 (Dip. di Metodi e Modelli Matematici per le Sc. Appl. dell'Università di Padova).

[Y] Jin-Gen Yang, On quintic surfaces of general type, Trans. A.M.S., 295 (2) (1986), pp. 431-472. | MR 833691 | Zbl 0596.14029